Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Will Krimson and Benforc cause weight gain?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5866 Questions
Question
hi doc, am 25 yrs working and not married euhyroid status vit d and b12 deficiency ht 157cm wt 67kgs,diagnosed wid pcod scan 28.01.2014 shows b/l multiple small cysts and et-9.1mm my periods are ireegular ...last yr XXXXXXX initially twas late i was advised to get withdrawal bleed with norethindrone later was given loette for 3 cycles but just after one month of loette igained wt upto 75ks and severe edema of foot got breathless extreme tiredness, so i stopped n consulted my og XXXXXXX they adviced to stop loette n start on progesterone alone evry alternate cycles n to get wihdrwal bleed...after one cycle i was happy i got my periods regularly but it never stopped actually for more than 4 cycles am got continuous spotting to XXXXXXX bleed almost throughout the month n on 30.01.2014 got heavy flow n dint settle with tranex was started on norethindrone tapering dose for a month n was adviced to take krimson 35 and benforc m bd....am doin exercise cycling n never had craving for food but changed my diet too. now am 77kg cant reduce my diet quantity further low or i ll be starving,always feeling tired too...will those tablets cause further weight gain...i cant handle that...pls give a solution
Posted Sat, 1 Mar 2014 in Women's Health
 
 
Answered by Dr. Aarti Abraham 44 minutes later
Brief Answer: EXPLAIN BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Actually PCOD is a condition of baseline hormonal imbalance. Patients tend to gain weight and retain water easily. You have to be on a very dedicated diet chart and exercise programme to lose weight. Please consult a Dietician to formulate a specific calorie oriented diet chart and join a personalized training programme targetted at effective weight loss. Progesterone tablets do have a side effect of weight gain, but if you workout sincerely and eat sensibly, it should not be a problem. Krimson too can cause weight gain as a side effect. Tranexamic acid and the multivitamins wont cause weight gain. You need to take cyclical hormone therapy to regulate cycles ( because of PCOD ) so there is no option , you have to take the medication if you want to regulate and control your bleeding. When, and if, you plan to conceive, further medications will be required to stimulate ovulation. Other than rigorous diet and exercise, there is no way out. The other option is not to take any hormonal support right now, and bear the pattern of irregular cycles. All the best. Please feel free to revert back.
Above answer was peer-reviewed by
 
Follow-up: Will Krimson and Benforc cause weight gain? 1 hour later
thank u so much mam...but wat bout benforc m ...ll t cause wt gain if so only metformin could be taken or not???
 
 
Answered by Dr. Aarti Abraham 2 minutes later
Brief Answer: EXPLAINED BELOW Detailed Answer: It would not cause weight gain, if at all, it will only help you to lose weight.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor